| Model Number |
TV-IL1418140-J |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Devices remain implanted in patient.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately one (1) month post initial procedure (exact date was not provided), the patient presented with a type ib endoleak due to migration of the left limb.The physician elected to treat the patient by implanting an additional ovation ix iliac limb on (b)(6) 2019.Re-intervention was successful and the endoleak was confirmed resolved.As of date, there have been no additional patient sequelae reported.
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.Clinical assesment shows the left side type ib endoleak due to the cephalic left limb migration into the aorta and secondary endovascular procedure events are confirmed.Device, user, procedure or anatomy relatedness of this complaint could not be determined.The contributing factors for the type 1b endoleak was the cephalic limb migration.The contributing factors for the limb migration could not be determined due to a lack of the pre ct (computed tomography) and/or any relevant medical information.The final patient status was reported being stable.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.